None found.

  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Pain reliever/nighttime sleep aid. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (capsule shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 count

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164306

    SKU/UPC

    30573016430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    52 ct

    Description

    Aleve® PM Pain Reliever/ Nighttime Sleep Aid. Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Sleep aid plus. 12 hour pain relieving. Strength of aleve. Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Bayer, the bayer cross and aleve are registered trademarks of bayer. Safety squease is a registered trademark of the procter & gamble company. Used with permission. Questions or Comments 1-800-395-0689 (Mon - Fri 9 AM - 5 PM EST).

    Identifier

    00325866561848

    SKU/UPC

    32586656184

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    2 oz

    Description

    Natrol Melatonin Dietary Supplement. 1mg liquid. Drug-free nighttime sleep aid†. Promotes normal sleep patterns†. 100% vegetarian. 2 fl oz (60ml). 1 800 2-NATROL (800 262-8765). www.natrol.com. No milk, egg, fish, crustacean shellfish, tree nuts, peanuts, soybeans, yeast, soy, artificial colors or flavors.

    Identifier

    00047469004576

    SKU/UPC

    4746900457

    Manufacturer

    Natrol Inc

    Brand

    Natrol